|
This article is cited in 7 scientific papers (total in 8 papers)
Research Papers
Dichotomy and stability of undetermined nonlinear systems in Hilbert spaces
A. L. Likhtarnikov, V. A. Yakubovich
Received: 15.07.1997
Citation:
A. L. Likhtarnikov, V. A. Yakubovich, “Dichotomy and stability of undetermined nonlinear systems in Hilbert spaces”, Algebra i Analiz, 9:6 (1997), 132–155; St. Petersburg Math. J., 9:6 (1998), 1129–1147
Linking options:
https://www.mathnet.ru/eng/aa897 https://www.mathnet.ru/eng/aa/v9/i6/p132
|
Statistics & downloads: |
Abstract page: | 533 | Full-text PDF : | 254 | References: | 2 | First page: | 1 |
|